# SDR CA980602013

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mtsbsi MU2B35
- Engine: Garrtt TPE3316
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: 035A470105
- Condition: Cracked
- Location: Oil System
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

(CAN) ON SHORT FINAL, WHILE DOING PRE-LANDING CHECK, THE CREW NOTICED OIL ON THE RIGHT ENGINE COWL.  NORMAL LANDING CARRIED OUT.  INVESTIGATION REVEALED A CRACKED FLARE ON THE OIL SCAVENGE TUBE AT THE VERNATHERM VALVE.
